# SDR AALA20120529024

- Difficulty date: May 29, 2012
- Submitted: June 1, 2012
- Operation: Air carrier
- Aircraft: N173AN
- Make and model: Boeing 757223
- Aircraft serial: 32399
- Aircraft time: 33,544 hours, 10,088 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AT SEAT 16D WAS INOPERATIVE DUE TO A WIRE SPLICE COMING LOOSE.  RECRIMPED NEW SPLICE FOR EMERGENCY EXIT LIGHT AT SEAT 16D.  OPS CHECK NORMAL.
